Authors: Belardo, Francesco
Li Marzi, Enzo
Simić, Slobodan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Ordering graphs with index in the interval (2, sqrt(2 + sqrt(5)))
Journal: Discrete Applied Mathematics
Volume: 156
Issue: 10
First page: 1670
Last page: 1682
Issue Date: 28-May-2008
Rank: M22
ISSN: 0166-218X
DOI: 10.1016/j.dam.2007.08.027
Abstract: 
The index of a graph is the largest eigenvalue (or spectral radius) of its adjacency matrix. We consider the problem of ordering graphs by the index in the class of connected graphs with a fixed order n and index belonging to the interval (2, sqrt(2 + sqrt(5))). For any fixed n (provided that n is not too small), we order a significant portion of graphs whose indices are close to the end points of the above interval.
Keywords: Characteristic polynomial | Diameter | Index | Tree
Publisher: Elsevier
Project: Serbian Ministry of Science, Project 14405D

Show full item record

SCOPUSTM   
Citations

12
checked on Aug 18, 2022

Page view(s)

8
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.